A 46-year-old female asked:
Disclaimer

Finished vancomycin 2 weeks ago, during course, stools were soft, no diarrhea. Just now becoming more solid, can it take time to go back to normal?

1 doctor answer
Dr. Faiz Shakir
14 years experience in Gastroenterology
Yes: it takes time for inflammation to completely heal. wishing you the best!
Answered on Oct 30, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 64-year-old female asked:
Dr. Gurmukh Singh
48 years experience in Pathology
Fiber and water: Try drinking enough water so that your urine is watery. You may take a fiber laxative like Metamucil.
A 78-year-old female asked:
Dr. Gurmukh Singh
48 years experience in Pathology
Unclear question: Age does affect colon function and bowel habits, with or without IBS. It is good that you are under medical care and have had screening examination do ... Read More
A 30-year-old female asked:
Dr. Charles Cattano
38 years experience in Gastroenterology
Don't know if "ok": Are you treating c.Difficile diarrhea? How long did you take the vanco before missing multiple doses (are you early or late in treatment course)? Was ... Read More
1
1 thank
A 46-year-old female asked:
Dr. John cuong Doan
17 years experience in Family Medicine
Sounds like you: were very sick and I certainly hope you have recovered from that ordeal. Yes GI effects from antibiotics typically recover themselves after 1-2 weeks ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month